SciELO - Scientific Electronic Library Online

vol.12 número3Measure of Noncompactness and Nondensely Defined Semilinear Functional Differential Equations with Fractional OrderL -Random and Fuzzy Normed Spaces and Classical Theory índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados


Cubo (Temuco)

versión On-line ISSN 0719-0646


BANYAGA, AUGUSTIN. On The Group of Strong Symplectic Homeomorphisms. Cubo [online]. 2010, vol.12, n.3, pp.49-69. ISSN 0719-0646.

We generalize the “hamiltonian topology” on hamiltonian isotopies to an intrinsic “symplectic topology” on the space of symplectic isotopies. We use it to define the group SSympeo (M,ω) of strong symplectic homeomorphisms, which generalizes the group Hameo(M,ω) of hamiltonian homeomorphisms introduced by Oh and Müller. The group SSympeo(M,ω) is arcwise connected, is contained in the identity component of Sympeo(M,ω); it contains Hameo(M,ω) as a normal subgroup and coincides with it when M is simply connected. Finally its commutator subgroup [SSympeo(M,ω), SSympeo(M,ω)] is contained in Hameo(M,ω).

Palabras clave : Hamiltonian homeomorphisms; hamiltonian topology; symplectic topology; stromg symplectic homeomorphisms; C0 symplectic topology.

        · resumen en Español     · texto en Inglés     · Inglés ( pdf )


Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons